Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Ramanujan's summation of $ \sb{1}\psi \sb{1}(a;\,b;\,z)$


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 22 (1969), 552-553
MSC: Primary 33.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0241703-4
MathSciNet review: 0241703
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241703-4
Article copyright: © Copyright 1969 American Mathematical Society